# SDR 2004FA0000677

- Difficulty date: July 31, 2004
- Submitted: August 9, 2004
- Operation: General aviation
- Aircraft: N73C
- Make and model: Cessna 182A
- Aircraft serial: 51251
- Aircraft time: 3,776 hours
- Engine: Cont O470L
- Engine time: 1,545 hours
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 64680A7
- Part serial: 9907581
- Condition: Cracked
- Location: Nr 3
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 CYLINDER CRACKED CIRCUMFERENTIALLY APPROXIMATELY 4 INCHES BELOW THE HEAD.  THE RESULTANT VIBRATION MADE A PRECAUTIONARY LANDING PRUDENT.  UPON REMOVAL AND INSPECTION, THE CRACK APPEARED TO VARY BETWEEN 0.060 INCH AND 0.030 INCH (APPROXIMATE) AS IT PROPAGATED AROUND THE CYLINDER.
